# SDR ASAA2012120693476

- Difficulty date: December 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,549 hours, 7,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5410170
- Condition: Cracked
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL AT BS 394 AND RBL 10 IS CRACKED AT FASTENER HOLE.  R & R INTERCOSTAL UPPER ANGLE BS 394RBL10 IAW SRM 51-40-02.
